# SDR SWIA202005190765

- Difficulty date: March 26, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS CORROSION IN BETWEEN FS1069.75 AND FS1088.20, STGR 27 AND 26L AT STRUCTURAL COMPONENT - ANTENNA LABELED E8.    (C-CHECK) RO 5/16/2020   REPAIRED EXTERNAL FUSELAGE SKIN BEETWEEN FS1069.75 AND FS1088.20, STR27 AND STR26L REFERENCING BOMBARDIER REO AND CRJ 900 SRM.  COMPLIED WITH SKYWEST TASK CARD.  COMPLETED SKYWEST FORM M-337.  PRESSURE LEAK CHECK GOOD.
